Alert archive / Arizona / Wind Advisories in 2017

Wind Advisory 16, NWS Flagstaff, AZ

April 23, 2017Apache County, Coconino County, Navajo County, Arizona

NWS Flagstaff, AZ issued this wind advisory at Apr 23, 2017, 2:18 PM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Apr 24, 2017, 9:16 AM MST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Apr 23, 2017, 2:18 PM MST (21:18 UTC)
In effect from
Apr 24, 2017, 9:16 AM MST
Expired
Apr 24, 2017, 7:00 PM MST
In force
10 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ

The radar

The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.3 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2017-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2017-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2949 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

749 
WWUS75 KFGZ 232118
NPWFGZ

URGENT - WEATHER MESSAGE
National Weather Service Flagstaff AZ
218 PM MST Sun Apr 23 2017

AZZ011-013-014-016-017-039-040-240230-
/O.NEW.KFGZ.WI.Y.0016.170424T1900Z-170425T0200Z/
Chuska Mountains and Defiance Plateau-
Little Colorado River Valley in Navajo County-
Little Colorado River Valley in Apache County-
Eastern Mogollon Rim-White Mountains-Black Mesa Area-
Northeast Plateaus and Mesas South of Hwy 264-
Including the cities of Window Rock, Ganado, Winslow, Holbrook, 
Snowflake, St. Johns, Springerville, Heber, Happy Jack, 
Forest Lakes, Show Low, Greer, Pinetop, Navajo N.M., Dilkon, 
and Kykotsmovi
218 PM MST Sun Apr 23 2017

...WIND ADVISORY IN EFFECT FROM NOON TO 7 PM MST MONDAY...

The National Weather Service in Flagstaff has issued a Wind
Advisory, which is in effect from noon to 7 PM MST Monday. 

* TIMING...Gusty southwest winds to develop Monday after 12 noon
  and continue through 7 pm MST. 

* WINDS...Southwest 25 to 35 mph with gusts to 45 mph.

* IMPACTS...Winds this strong can make driving difficult...
  especially for high profile vehicles. Consider securing loose
  belongings on your property

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph...or
gusts from 40 to 57 mph...are expected. Winds this strong can
make driving difficult...especially for high profile vehicles.
Consider securing loose belongings on your property. Additional
weather information is on the web at www.weather.gov/flagstaff.

&&

$$

AZZ004-006-007-015-240200-
/O.CON.KFGZ.WI.Y.0015.000000T0000Z-170424T0200Z/
Kaibab Plateau-Grand Canyon Country-Coconino Plateau-
Western Mogollon Rim-
Including the cities of Jacob Lake, Fredonia, 
Grand Canyon Village, Supai, North Rim, Valle, Flagstaff, 
Williams, and Munds Park
218 PM MST Sun Apr 23 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...

* TIMING...Strong wind gusts will continue through sunset 
  tonight.

* WINDS...Southwest at 20 to 30 mph gusting to 45 mph.

* IMPACTS...Winds this strong can make driving difficult... 
  especially for high profile vehicles. Interstate-40 west of 
  Flagstaff and Highway 64 north of Williams will be most 
  impacted. Consider securing loose belongings on your property. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph...or
gusts from 40 to 57 mph...are expected.  Additional weather
information is on the web at www.weather.gov/flagstaff.

&&

$$
7 follow-up statements
913 
WWUS75 KFGZ 240157
NPWFGZ

URGENT - WEATHER MESSAGE
National Weather Service Flagstaff AZ
657 PM MST Sun Apr 23 2017

AZZ004-006-007-015-240300-
/O.EXP.KFGZ.WI.Y.0015.000000T0000Z-170424T0200Z/
Kaibab Plateau-Grand Canyon Country-Coconino Plateau-
Western Mogollon Rim-
Including the cities of Jacob Lake, Fredonia, 
Grand Canyon Village, Supai, North Rim, Valle, Flagstaff, 
Williams, and Munds Park
657 PM MST Sun Apr 23 2017

...WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING...

Wind speeds will continue to decrease this evening and the Wind
Advisory will be allowed to expire. Locally breezy winds are
expected overnight.

$$

AZZ011-013-014-016-017-039-040-241000-
/O.CON.KFGZ.WI.Y.0016.170424T1900Z-170425T0200Z/
Chuska Mountains and Defiance Plateau-
Little Colorado River Valley in Navajo County-
Little Colorado River Valley in Apache County-
Eastern Mogollon Rim-White Mountains-Black Mesa Area-
Northeast Plateaus and Mesas South of Hwy 264-
Including the cities of Window Rock, Ganado, Winslow, Holbrook, 
Snowflake, St. Johns, Springerville, Heber, Happy Jack, 
Forest Lakes, Show Low, Greer, Pinetop, Navajo N.M., Dilkon, 
and Kykotsmovi
657 PM MST Sun Apr 23 2017

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM MST MONDAY...

* TIMING...Gusty southwest winds to develop Monday after 12 noon
  MST and continue through 7 pm MST. 

* WINDS...Southwest 25 to 35 mph with gusts to 45 mph.

* IMPACTS...Winds this strong can make driving difficult... 
  especially for high profile vehicles. Consider securing loose 
  belongings on your property 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph...or
gusts from 40 to 57 mph...are expected. Winds this strong can
make driving difficult...especially for high profile vehicles.
Consider securing loose belongings on your property. Additional
weather information is on the web at www.weather.gov/flagstaff.

&&

$$
428 
WWUS75 KFGZ 240506
NPWFGZ

URGENT - WEATHER MESSAGE
National Weather Service Flagstaff AZ
1006 PM MST Sun Apr 23 2017

AZZ011-013-014-016-017-039-040-241315-
/O.CON.KFGZ.WI.Y.0016.170424T1900Z-170425T0200Z/
Chuska Mountains and Defiance Plateau-
Little Colorado River Valley in Navajo County-
Little Colorado River Valley in Apache County-
Eastern Mogollon Rim-White Mountains-Black Mesa Area-
Northeast Plateaus and Mesas South of Hwy 264-
Including the cities of Window Rock, Ganado, Winslow, Holbrook, 
Snowflake, St. Johns, Springerville, Heber, Happy Jack, 
Forest Lakes, Show Low, Greer, Pinetop, Navajo N.M., Dilkon, 
and Kykotsmovi
1006 PM MST Sun Apr 23 2017

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM MST MONDAY...

* TIMING...Gusty southwest winds to develop Monday after 12 noon 
  MST and continue through 7 pm MST. 

* WINDS...Southwest 25 to 35 mph with gusts to 45 mph.

* IMPACTS...Winds this strong can make driving difficult... 
  especially for high profile vehicles. Consider securing loose 
  belongings on your property 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph...or
gusts from 40 to 57 mph...are expected. Winds this strong can
make driving difficult...especially for high profile vehicles.
Consider securing loose belongings on your property. Additional
weather information is on the web at www.weather.gov/flagstaff.

&&

$$
525 
WWUS75 KFGZ 240945
NPWFGZ

URGENT - WEATHER MESSAGE
National Weather Service Flagstaff AZ
245 AM MST Mon Apr 24 2017


AZZ011-013-014-016-017-039-040-241745-
/O.CON.KFGZ.WI.Y.0016.170424T1900Z-170425T0200Z/
Chuska Mountains and Defiance Plateau-
Little Colorado River Valley in Navajo County-
Little Colorado River Valley in Apache County-
Eastern Mogollon Rim-White Mountains-Black Mesa Area-
Northeast Plateaus and Mesas South of Hwy 264-
Including the cities of Window Rock, Ganado, Winslow, Holbrook, 
Snowflake, St. Johns, Springerville, Heber, Happy Jack, 
Forest Lakes, Show Low, Greer, Pinetop, Navajo N.M., Dilkon, 
and Kykotsmovi
245 AM MST Mon Apr 24 2017

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MST
THIS EVENING...

* TIMING...Gusty southwest winds to develop today after 12 noon 
  MST and continue through 700 pm MST. 

* WINDS...Southwest 25 to 35 mph with gusts to 45 mph.

* IMPACTS...Winds this strong can make driving difficult... 
  especially for high profile vehicles. Consider securing loose 
  belongings on your property 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph...or
gusts from 40 to 57 mph...are expected. Additional weather 
information is on the web at www.weather.gov/flagstaff.

&&

$$
346 
WWUS75 KFGZ 241616
NPWFGZ

URGENT - WEATHER MESSAGE
National Weather Service Flagstaff AZ
916 AM MST Mon Apr 24 2017


AZZ011-013-014-016-017-039-040-250030-
/O.EXT.KFGZ.WI.Y.0016.170424T1616Z-170425T0200Z/
Chuska Mountains and Defiance Plateau-
Little Colorado River Valley in Navajo County-
Little Colorado River Valley in Apache County-
Eastern Mogollon Rim-White Mountains-Black Mesa Area-
Northeast Plateaus and Mesas South of Hwy 264-
Including the cities of Window Rock, Ganado, Winslow, Holbrook, 
Snowflake, St. Johns, Springerville, Heber, Happy Jack, 
Forest Lakes, Show Low, Greer, Pinetop, Navajo N.M., Dilkon, 
and Kykotsmovi
916 AM MST Mon Apr 24 2017

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM MST THIS EVENING...

* TIMING...Gusty southwest winds have developed in the Show low
  and Springerville areas. Wind speeds to increase elsewhere in
  the advisory area through this morning and continue through 7 
  pm MST tonight.

* WINDS...Southwest 25 to 40 mph with gusts to 50 mph.

* IMPACTS...Winds this strong can make driving difficult... 
  especially for high profile vehicles. Consider securing loose 
  belongings on your property 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph...or
gusts from 40 to 57 mph...are expected. Additional weather
information is on the web at www.weather.gov/flagstaff.

&&

$$
440 
WWUS75 KFGZ 242029
NPWFGZ

URGENT - WEATHER MESSAGE
National Weather Service Flagstaff AZ
129 PM MST Mon Apr 24 2017

...Todays Wind Advisory Expanded...

.Todays wind advisory has been expanded to incude the Flagstaff 
and Williams areas.

AZZ012-015-250200-
/O.EXA.KFGZ.WI.Y.0016.000000T0000Z-170425T0200Z/
Little Colorado River Valley in Coconino County-
Western Mogollon Rim-
Including the cities of Wupatki N.M, .Tuba City, Flagstaff, 
Williams, and Munds Park
129 PM MST Mon Apr 24 2017

...WIND ADVISORY IN EFFECT UNTIL 7 PM MST THIS EVENING...

The National Weather Service in Flagstaff has issued a Wind
Advisory, which is in effect until 7 PM MST this evening. 

* TIMING...Gusty southwest winds to continue through 7 pm MST 
  tonight. 

* WINDS...Southwest 25 to 40 mph with gusts to 50 mph.

* IMPACTS...Winds this strong can make driving difficult... 
  especially for high profile vehicles. Consider securing loose 
  belongings on your property 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph...or
gusts from 40 to 57 mph...are expected. Additional weather
information is on the web at www.weather.gov/flagstaff.

&&

$$

AZZ011-013-014-016-017-039-040-250200-
/O.CON.KFGZ.WI.Y.0016.000000T0000Z-170425T0200Z/
Chuska Mountains and Defiance Plateau-
Little Colorado River Valley in Navajo County-
Little Colorado River Valley in Apache County-
Eastern Mogollon Rim-White Mountains-Black Mesa Area-
Northeast Plateaus and Mesas South of Hwy 264-
Including the cities of Window Rock, Ganado, Winslow, Holbrook, 
Snowflake, St. Johns, Springerville, Heber, Happy Jack, 
Forest Lakes, Show Low, Greer, Pinetop, Navajo N.M., Dilkon, 
and Kykotsmovi
129 PM MST Mon Apr 24 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...

* TIMING...Gusty southwest winds to continue through 7 pm MST
  tonight. 

* WINDS...Southwest 25 to 40 mph with gusts to 50 mph.

* IMPACTS...Winds this strong can make driving difficult... 
  especially for high profile vehicles. Consider securing loose 
  belongings on your property 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph...or
gusts from 40 to 57 mph...are expected. Additional weather
information is on the web at www.weather.gov/flagstaff.

&&

$$
751 
WWUS75 KFGZ 250035
NPWFGZ

URGENT - WEATHER MESSAGE
National Weather Service Flagstaff AZ
535 PM MST Mon Apr 24 2017


AZZ011>017-039-040-250200-
/O.CON.KFGZ.WI.Y.0016.000000T0000Z-170425T0200Z/
Chuska Mountains and Defiance Plateau-
Little Colorado River Valley in Coconino County-
Little Colorado River Valley in Navajo County-
Little Colorado River Valley in Apache County-
Western Mogollon Rim-Eastern Mogollon Rim-White Mountains-
Black Mesa Area-Northeast Plateaus and Mesas South of Hwy 264-
Including the cities of Window Rock, Ganado, Wupatki N.M, 
.Tuba City, Winslow, Holbrook, Snowflake, St. Johns, 
Springerville, Flagstaff, Williams, Munds Park, Heber, 
Happy Jack, Forest Lakes, Show Low, Greer, Pinetop, Navajo N.M., 
Dilkon, and Kykotsmovi
535 PM MST Mon Apr 24 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...

* TIMING...Gusty southwest winds to continue through 7 pm MST 
  tonight. 

* WINDS...Southwest 25 to 40 mph with gusts to 50 mph.

* IMPACTS...Winds this strong can make driving difficult... 
  especially for high profile vehicles. Consider securing loose 
  belongings on your property 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph...or
gusts from 40 to 57 mph...are expected. Additional weather
information is on the web at www.weather.gov/flagstaff.

&&

$$
652 
WWUS75 KFGZ 250200
NPWFGZ

URGENT - WEATHER MESSAGE
National Weather Service Flagstaff AZ
700 PM MST Mon Apr 24 2017

AZZ011>017-039-040-250300-
/O.EXP.KFGZ.WI.Y.0016.000000T0000Z-170425T0200Z/
Chuska Mountains and Defiance Plateau-
Little Colorado River Valley in Coconino County-
Little Colorado River Valley in Navajo County-
Little Colorado River Valley in Apache County-
Western Mogollon Rim-Eastern Mogollon Rim-White Mountains-
Black Mesa Area-Northeast Plateaus and Mesas South of Hwy 264-
Including the cities of Window Rock, Ganado, Wupatki N.M, 
.Tuba City, Winslow, Holbrook, Snowflake, St. Johns, 
Springerville, Flagstaff, Williams, Munds Park, Heber, 
Happy Jack, Forest Lakes, Show Low, Greer, Pinetop, Navajo N.M., 
Dilkon, and Kykotsmovi
700 PM MST Mon Apr 24 2017

...WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING...

.Winds across northern Arizona have decreased below advisory
levels this evening and the wind advisory will be allowed to
expire. Breezy conditions will still persist until after dark. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 23, 9:31 AM MST, 4 hours 47 minutes earlier.

Area forecast discussion, Apr 23, 9:31 AM MST, 4 hours 47 minutes before
Area Forecast Discussion
National Weather Service Flagstaff AZ
931 AM MST Sun Apr 23 2017

.SYNOPSIS...Expect dry and warm weather through Monday. Gusty
afternoon winds will return starting this afternoon and persist
through the week as a series of weather disturbances brush
Arizona. The stronger of these systems will bring a cooling trend
starting Tuesday along with a slight chance of showers.

&&

.UPDATE...Satellite shows a wide and fairly thick band of cirrus
has crossed the western AZ border. This should bring partly to
mostly cloudy skies for a portion of today as it moves eastward.
Forecast updates have been sent.

&&

.PREV DISCUSSION /402 AM MST/...A passing shortwave trough later
today will usher in a general pattern of troughing and west to
northwest flow across Arizona over the coming week.

For today...Pressure gradients will strengthen substantially with
this first trough resulting in afternoon southwest winds in the
20 to 30 mph range gusting to 35 mph across most of northern
Arizona. Even stronger afternoon gusts, in the 40 to 45 mph, are
expected from Flagstaff to across the northwest corner of Arizona.
A Wind Advisory is in effect later today across this portion of
Arizona. In addition, there will be very little moisture with this
first passing trough. The combination of strong winds and dry
conditions warrant the issuance of a Red Flag Warning for
locations along and north of the Mogollon Rim.

For Monday...Another approaching trough will produce even
stronger winds, with the focus shifting to northeast Arizona. Dry
conditions will remain through Monday afternoon with a Fire
Weather Watch in effect from the Mogollon Rim northward on Monday.
Wind gusts approaching 50 mph will be possible across northeast
Arizona on Monday.

From Tuesday onward...The general pattern of troughing will
persist. Models are now showing a bit of cooler air pushing in
from the north for Tuesday. In addition, there will be enough
upward motion and cooling for a slight chance of showers over far
northeast Arizona. Daytime temperatures will warm a bit on
Wednesday and Thursday as the second trough moves eastward. Behind
the trough, breezy afternoon conditions will continue with winds
shifting to a more northwesterly direction. The GFS and European
model forecasts show an even stronger trough and cold front by
Friday and Saturday bringing much cooler temperatures along with
a chance of showers. High temperatures could dip from 10 to 15
degrees below normal by Friday and Saturday. Still time for this
possibility to fade (as have many other such systems on day 7 this
spring) to stay tuned.

&&

.AVIATION...For the 18Z Package...VFR conditions under variable high
clouds over the next 24 hours. Southwest wind gradually increasing
to 15-25KT with gusts 30-40KT by this afternoon, then decreasing to
5-15KT after 03Z. Aviation discussion not updated for TAF amendments.

&&

.FIRE WEATHER...A passing trough will cause strong southwest winds
with low humidity for most locations along and north of the Mogollon
Rim today, and a Red Flag Warning is in effect for many of these
areas. Strong winds will continue Monday for most areas along and
northeast of the Mogollon Rim where a Fire Weather Watch is in
effect.

Tuesday through Thursday...Occasionally windy conditions will
continue with a chance of showers across far northern Arizona.
Daytime humidity is forecast to remain above critical thresholds
through the period.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...Red Flag Warning until 7 PM MST this evening FOR AZZ104-106-107-
109-111>116-139-140.

Fire Weather Watch from Monday morning through Monday evening
FOR AZZ109>116-139-140.

Wind Advisory until 7 PM MST this evening FOR AZZ004-006-007-015.

&&

PUBLIC...DL/McCollum
AVIATION...JJ
FIRE WEATHER...KD

For Northern Arizona weather information visit
weather.gov/flagstaff
Hazardous weather outlook, Apr 23, 4:03 AM MST, 10 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Flagstaff AZ
403 AM MST Sun Apr 23 2017

AZZ004-006-007-009>016-038>040-240500-
Kaibab Plateau-Grand Canyon Country-Coconino Plateau-
Northeast Plateaus and Mesas Hwy 264 Northward-Chinle Valley-
Chuska Mountains and Defiance Plateau-
Little Colorado River Valley in Coconino County-
Little Colorado River Valley in Navajo County-
Little Colorado River Valley in Apache County-
Western Mogollon Rim-Eastern Mogollon Rim-
Oak Creek and Sycamore Canyons-Black Mesa Area-
Northeast Plateaus and Mesas South of Hwy 264-
403 AM MST Sun Apr 23 2017

This Hazardous Weather Outlook is for portions of north central
Arizona...northeast Arizona and west central Arizona.

.DAY ONE...Today and Tonight

A Red Flag Warning is in effect today from noon until 7 pm MST
for much of the area along and north of the Mogollon Rim. Also, a
Wind Advisory is in effect for the northwest corner of Arizona
from Noon until 700 pm MST.

A Red Flag Warning means that critical fire weather conditions
are either occurring or are imminent. A combination of strong
winds and low relative humidities can contribute to extreme fire
behavior.

A Wind Advisory means that sustained winds of 30 to 39 mph...or
gusts from 40 to 57 mph...are expected.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

A Fire Weather Watch is in effect Monday from 11 am to 8 pm MST
for the area along and north of the Mogollon Rim.

A Fire Weather Watch means that critical fire
weather conditions are possible. Listen for later forecasts and
possible red flag warnings.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 4:04 AM MSTWind AdvisoryFGZCoconino15 hr
Apr 23, 2:40 PM MSTRed Flag WarningFGZApache, Coconino, Navajo29 hr

Nearby

Wind Advisories in Arizona, 2017Every wind advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.